# SDR SWIA20230822

- Difficulty date: August 22, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER COCKPIT FLOOR BEAM CRACKED AT FS280 FLANGE     (C-CHECK RO 10/4/2023)    REPAIRED WITH NEW BEAM SECTION ON R/H COCKPIT FLOOR BEAM AT RBL 12.0 FS 280.0 REF: CRJ 700 SRM 53-11-43-201-003-A01, TYPE IV REPAIR. 51-900-1002-SKY COMPLIED WITH ALL STEPS. SEE CONTINUATION CARD FOR DETAILS
